# SDR COEA0802788

- Difficulty date: October 16, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N788FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0286
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: 6114302
- Condition: Inoperative
- Location: Control Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETURN TO BLOCKS. FLT NR 8690 PDX TO MFR.  ACFT TAXIED TO RUNWAY RUN UP AREA.  WITH ENGINE RUNS COMPLETED, ATTEMPTS TO CONTACT CLEARANCE DELIVERY FOUND NO VOICE BEING TRANSMITTED FROM EITHER NR 1 OR NR 2 RADIOS.  ACFT WAS TAXIED BACK SAFELY TO BLOCKS FOR MX.  R&R THE PILOTS PUSH TO TALK SWITCH.
